edoc

Items where Author is "Schwarz, Gerald W."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | Refereed
Jump to: 2014 | 2001 | 1995
Number of items: 3.

2014

Kraft, Hanspeter and Schwarz, Gerald W.. (2014) Representations with a Reduced Null Cone. In: Symmetry: Representation Theory and Its Applications : in Honor of Nolan R. Wallach, 257. pp. 419-474.

2001

Kraft, Hanspeter and Schwarz, Gerald W.. (2001) Rational covariants of reductive groups and homaloidal polynomials. Mathematical research letters, Vol. 8. pp. 641-650.

1995

Kraft, Hanspeter and Schwarz, Gerald W.. (1995) Finite automorphisms of affine n-space. In: Automorphisms of affine spaces. Dordrecht, pp. 55-66.

This list was generated on Thu Feb 20 08:39:20 2020 CET.